Thunderstorm Wind, Calhoun
- When
- August 10, 4:45 PM CST
- Where
- Calhoun County, Chambersville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS STORM SURVEY
- Coordinates
- 33.750, -92.433
Large tree limbs blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 10, 1:03 PM CST, 3 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 203 PM CDT WED AUG 10 2005 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT SURFACE ANALYSIS INDICATES SHEAR AXIS OVER NORTH TEXAS...AND NORTHERN LOUISIANA. SEVERAL H5 TROUGHS INDICATED...ONE OVER SOUTHERN MISSOURI AND ONE OVER CENTRAL LOUISIANA AND MISSISSIPPI. THIS ALLOWED ISOLD CONVECTION TO DEVELOP OVER SERN AR AND SRN MO. THIN PORTION OF H5 RIDGE EXTENDED OVER CENTRAL ARKANSAS...WHICH HAS KEPT A LID ON WIDESPREAD DEVELOPMENT. CONVECTION WILL DIE OFF AFTER SUNSET...WITH TEMPERATURES MOSTLY IN THE 70S TONIGHT. PERSISTENCE IS THE ORDER OF THE SHORT TERM...WITH SOUTHWESTERLY UPPER FLOW AND SOUTHERLY SURFACE FLOW ALLOWING FOR TEMPERATURES TO CONTINUE WARMING A DEGREE OR TWO EACH DAY. ISOLATED DIURNAL CONVECTION STILL A POSSIBILITY OVER SOUTHERN ARKANSAS AS SHEAR AXIS REMAINS PERSISTENT INVOF NRN TEXAS/NRN LOUISIANA. BOTTOM LINE...NOT MANY CHANGES MADE TO THE SHORT TERM PERIODS. && .LONG TERM...SUNDAY THROUGH WEDNESDAY LITTLE CHANGE WILL BE MADE IN CURRENT LONG TERM PORTION OF THE FORECAST. FRONTAL SYSTEM WILL MOVE SLOWLY CLOSER TO THE AREA AS THE LONG TERM PROGRESSES. MAINLY A FEW DIURNAL SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY. FRONT WILL APPROACH THE AREA BY EARLY IN THE WEEK AND BRING SLIGHTLY BETTER CHANCES OF RAINFALL TO THE AREA... WITH A LITTLE BETTER CHANCES IN THE NORTHERN SECTIONS. FRONT WILL REMAIN MAINLY NEAR OR JUST INTO NORTHERN ARKANSAS THROUGH MID WEEK...WITH SMALL SHOWER AND THUNDERSTORM CHANCES CONTINUING. WITH INCREASED CLOUD COVER BY EARLY NEXT WEEK IN THE NORTH...TEMPERATURES WILL NOT BE QUITE AS WARM AS THOSE EXPERIENCED THIS WEEKEND. READINGS BY EARLY IN THE WEEK MAY BE ONLY INTO THE UPPER 80S OVER THE NORTH...NEAR OR JUST BEHIND THE FRONT...UPWARDS TO THE MID 90S IN THE SOUTH. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 74 96 75 97 / 10 10 10 20 HARRISON AR 70 94 72 93 / 10 10 10 10 HOT SPRINGS AR 73 96 73 97 / 10 10 10 20 PINE BLUFF AR 75 95 74 96 / 20 20 20 20 MOUNTAIN HOME AR 71 94 73 93 / 10 10 10 20 MONTICELLO AR 75 97 74 98 / 20 20 20 20 SEARCY AR 73 94 74 95 / 10 10 10 20 MOUNT IDA AR 71 95 73 98 / 10 10 10 10 RUSSELLVILLE AR 71 96 73 97 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED AUG 10 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED AUG 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ACROSS SOUTH ARKANSAS. A FEW STRONG STORMS WILL BE POSSIBLE...CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. A WEAK LOW PRESSURE SYSTEM ALOFT WILL LINGER IN THE AREA THROUGH THE WEEKEND. THE CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST...PRIMARILY OVER THE SOUTH HALF OF ARKANSAS. A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON MONDAY AND TUESDAY. THIS WILL BRING BETTER CHANCES OF RAINFALL TO MORE SECTIONS OF THE NATURAL STATE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT HTTP://WWW.SRH.WEATHER.GOV/LZK 38/44
The Little Rock radar (KLZK), 122 km away, was scanning. The volume nearest the first event began at 22:43 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large tree limbs blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475972.